`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Well-posedness results for the Navier-Stokes equations in the rotational framework
Pages: 5143 - 5151, Issue 11/12, November/December 2013

doi:10.3934/dcds.2013.33.5143      Abstract        References        Full text (396.6K)           Related Articles

Matthias Hieber - Fachbereich Mathematik, Angewandte Analysis, Technische Universität Darmstadt, Schlossgartenstr. 7, 64289 Darmstadt, Germany (email)
Sylvie Monniaux - LATP UMR 6632, CMI, Technopôle de Château-Gombert, 39 rue Frédéric Joliot-Curie, 13453 Marseille Cedex 13, France (email)

1 A. Babin, A. Mahalov and B. Nicolaenko, Regularity and integrability for the 3D Euler and Navier-Stokes equations for uniformly rotating fluids, Asympt. Anal., 15 (1997), 103-150.       
2 A. Babin, A. Mahalov and B. Nicolaenko, 3D Navier-Stokes and Euler equations with initial data characterized by uniformly large vorticity, Indiana Univ. Math. J., 50 (2001), 1-35.       
3 I. Bejenaru and T. Tao, Sharp well-posedness and ill-posedness results for a quadratic non-linear Schrödinger equation, J. Funct. Anal., 223 (2006), 228-259.       
4 J. Bourgain and N. Pavlović, Ill-posedness of the Navier-Stokes equations in a critical space in 3D, J. Funct. Anal., 255 (2008), 2233-2247.       
5 M. Cannone, Harmonic analysis tools for solving the incompressible Navier-Stokes equations, Handbook of Mathematical Fluid Dynamics, (eds. S. Friedlander and D. Serre), Elsevier, 3 (2003).       
6 C. Cao and E. Titi, Global wellposedness of the three dimensional viscous primitive equations of large scale ocean and atmosphere dynamics, Annals of Math., 166 (2007), 245-267.       
7 J.-Y. Chemin, B. Desjardins, I. Gallagher and E. Grenier, "Mathematical Geophysics," Oxford University Press, 2006.       
8 J. A. Goldstein, "Semigroups of Operators and Applications," Oxford University Press, 1985.       
9 Y. Giga, K. Inui and S. Matsui, On the Cauchy problem for the Navier-Stokes equations with nondecaying initial data, Quaderni di Math., 4 (1999), 28-68.
10 Y. Giga, K. Inui, A. Mahalov and S. Matsui, Navier-Stokes equations in a rotating frame in $R^3$ with initial data nondecreasing at infinity, Hokkaido Math. J., 35 (2006), 321-364.       
11 Y. Giga, K. Inui, A. Mahalov and J. Saal, Uniform global solvability of the Navier-Stokes equations for nondecaying data, Indiana Univ. Math. J., 57 (2008), 2775-2792. 321-364.       
12 Y. Giga, K. Inui, A. Mahalov, S. Matsui and J. Saal, Rotating NS-equations in $\mathbbR^3_+$ with initial data nondecreasing at infinity: The Ekman boundary layer problem, Arch. Rat. Mech. Anal., (2007).
13 M. Hieber and S. Monniaux, Global solutions of the Navier-Stokes-Coriolis system in domains, preprint, 2012.
14 M. Hieber and O. Sawada, The Navier-Stokes equations in $\mathbbR^n$ with linearly growing initial data, Arch. Rational Mech. Anal., 175 (2005), 269-285.       
15 M. Hieber and Y. Shibata, The Fujita-Kato approach to the Navier-Stokes equations in the rotational framework, Math. Z., 265 (2010), 481-491.       
16 T. Iwabuchi and R. Takada, Global well-posedness and ill-posedness for the Navier-Stokes equations with the Coriolis force in function spaces of Besov type, preprint, 2011.       
17 T. Iwabuchi and R. Takada, Dispersive effects of the Coriolis force and the local well-posedness for the Navier-Stokes equations in the rotational framework, preprint, 2011.
18 T. Kato, Strong $L^p$-solutions of Navier-Stokes equations in $\mathbbR^n$ with applications to weak solutions, Math. Z., 187 (1984), 471-480.       
19 H. Koch and D. Tataru, Wellposedness for the Navier-Stokes equations, Advances Math., 157 (2001), 22-35.       
20 P. Konieczny and T. Yoneda, On the dispersive effect of the Coriolis force for stationary Navier-Stokes equations, J. Diff. Equ., 250 (2011), 3859-3873.       
21 A. Majda, "Introduction to PDEs and Waves for the Atmosphere and Ocean," Courant Lecture Notes in Math., 2003.       
22 S. Monniaux, Navier-Stokes equations in arbitrary domains: The Fujita-Kato scheme, Math. Res. Lett., 13 (2006), 455-461.       
23 T. Yoneda, Long-time solvability of the Navier-Stokes equations in a rotating frame with spatially almost periodic large data, Arch. Rational Mech. Anal., 200 (2011), 225-237.       

Go to top